Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
MATHEMATICAL BIOSCIENCES http://www.mbejournal.org/ AND ENGINEERING
 

Summary: MATHEMATICAL BIOSCIENCES http://www.mbejournal.org/
AND ENGINEERING
Volume 4, Number 2, April 2007 pp. 159175
A FINAL SIZE RELATION FOR EPIDEMIC MODELS
Julien Arino
Department of Mathematics, University of Manitoba
Winnipeg, Manitoba R3T 2N2, Canada
Fred Brauer
Department of Mathematics, University of British Columbia
Vancouver, BC V6T 1Z2, Canada
P. van den Driessche
Department of Mathematics and Statistics, University of Victoria
Victoria, B.C. V8W 3P4, Canada
James Watmough
Department of Mathematics and Statistics, University of New Brunswick
Fredericton, N.B. E3B 5A3, Canada
Jianhong Wu
Department of Mathematics and Statistics, York University
Toronto, Ontario M3J 1P3, Canada
(Communicated by Zhilan Feng)

  

Source: Arino, Julien - Department of Mathematics, University of Manitoba

 

Collections: Mathematics